Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 112, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 14, 2015, 6:14 AM CDT for 7 counties in Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 6:14 AM CDT (11:14 UTC)
- Expired
- Jun 14, 2015, 10:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bexar County, TX, DeWitt County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Lavaca County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 61 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:03 AM CDT | FLASH FLOOD | 5 N Seguin, TX | FLOODED ROADWAY ON FM20. NEARBY FIELD ALSO FLOODED. |
| Jun 14, 7:24 AM CDT | HEAVY RAIN 6.81 | 5 Ne Seguin, TX | RAIN FELL SINCE LAST EVENING |
| Jun 14, 8:15 AM CDT | FLASH FLOOD | 5 Sse Arneckville, TX | WATER OVER THE ROADWAY AT A LOW WATER CROSSING ON MISSION VALLEY ROAD NEAR FM236 |
| Jun 14, 9:10 AM CDT | FLASH FLOOD | 1 Se Geronimo, TX | WATER OVER THE ROADWAYS FROM GERONIMO CREEK AT GLENEWINKLE LANE...TIMMERMANN AND LAUBACH ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 11.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1697 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
890
WGUS54 KEWX 141114
FFWEWX
TXC029-123-177-187-255-285-493-141515-
/O.NEW.KEWX.FF.W.0112.150614T1114Z-150614T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
614 AM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHERN LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
EAST CENTRAL BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN KARNES COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1015 AM CDT
* AT 610 AM CDT...DOPPLER RADAR INDICATED TRAINING THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS AN AREA THAT EXTENDS GENERALLY ALONG
AND 30 MILES EITHER SIDE OF A LINE FROM SEGUIN TO CUERO. A FEW
LOCATIONS HAVE ALREADY SEEN UP TO 3 INCHES RAIN IN THE PAST 3
HOURS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...GONZALES...CUERO...
YOAKUM...YORKTOWN...SHINER...STOCKDALE...SCHERTZ...CIBOLO...
SELMA...NIXON...ST. HEDWIG...CHINA GROVE...MARION...LA VERNIA...
SANTA CLARA...SMILEY AND NEW BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
2882 9757 2915 9788 2934 9835 2959 9831
2969 9807 2985 9786 2978 9783 2967 9770
2963 9759 2968 9751 2924 9669
$$
MO2 follow-up statements
739
WGUS74 KEWX 141224
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
724 AM CDT SUN JUN 14 2015
TXC029-123-177-187-255-285-493-141515-
/O.CON.KEWX.FF.W.0112.000000T0000Z-150614T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-DEWITT TX-GONZALES TX-LAVACA TX-BEXAR TX-KARNES TX-
WILSON TX-
724 AM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
GUADALUPE...DEWITT...GONZALES...SOUTHERN LAVACA...EAST CENTRAL
BEXAR...NORTHEASTERN KARNES AND NORTHEASTERN WILSON COUNTIES...
AT 718 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA...WHICH IS GENERALLY EAST OF A
LINE FROM UNIVERSAL CITY TO STOCKDALE TO NORDHEIM AND SOUTH OF A
LINE FROM SAN MARCOS TO SHINER. RADAR ESTIMATES AND GROUND REPORTS
SUGGEST AS MUCH AS 6 INCHES OF RAIN HAS FALLEN OVER EASTERN
GUADALUPE COUNTY AND WESTERN PARTS OF GONZALES AND DEWITT COUNTY.
DANGEROUS FLASH FLOODING IS LIKELY IN THESE AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...GONZALES...CUERO...
YOAKUM...YORKTOWN...SHINER...STOCKDALE...SCHERTZ...CIBOLO...SELMA...
NIXON...ST. HEDWIG...CHINA GROVE...MARION...LA VERNIA...SANTA
CLARA...SMILEY AND NEW BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE. TURN AROUND...DONT DROWN WHEN ENCOUNTERING
FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
2882 9757 2915 9788 2934 9835 2959 9831
2969 9807 2985 9786 2978 9783 2967 9770
2963 9759 2968 9751 2924 9669
$$
MO867
WGUS74 KEWX 141334
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 AM CDT SUN JUN 14 2015
TXC029-123-177-187-255-285-493-141515-
/O.CON.KEWX.FF.W.0112.000000T0000Z-150614T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-DEWITT TX-GONZALES TX-LAVACA TX-BEXAR TX-KARNES TX-
WILSON TX-
834 AM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
GUADALUPE...DEWITT...GONZALES...SOUTHERN LAVACA...EAST CENTRAL
BEXAR...NORTHEASTERN KARNES AND NORTHEASTERN WILSON COUNTIES...
AT 828 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING TO
PRODUCE HEAVY RAIN ACROSS THE WARNED AREA OVER THE COASTAL PRAIRIES
OF SOUTH CENTRAL TEXAS. RADAR ESTIMATES AND GROUND TRUTH REPORTS
OVER THE GERONIMO CREEK BASIN SUGGEST 4 TO 8 INCHES OF RAIN FALLING
SINCE 3 AM CDT. FLASH FLOODING IS LIKELY...ESPECIALLY OVER EASTERN
PARTS OF SEGUIN NEAR GERONIMO CREEK. AN AXIS OF HIGHER RADAR TOTALS
OVER 4 INCHES EXTENDS SOUTH SOUTHEAST TO NEAR SMILEY AND YORKTOWN.
ANOTHER AREA OF 3 TO 5 INCH RAINFALL ESTIMATES SUGGESTS FLASH
FLOODING POSSIBLE SOUTH OF CUERO...YOAKUM...AND HALLETTSVILLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... NEW
BRAUNFELS...SEGUIN...UNIVERSAL CITY...GONZALES...CUERO...
YOAKUM...YORKTOWN...SHINER...STOCKDALE...SCHERTZ...CIBOLO...SELMA...
NIXON...ST. HEDWIG...CHINA GROVE...MARION...LA VERNIA...SANTA
CLARA...SMILEY AND NEW BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. REMAIN ALERT FOR FLOODING EVEN IN
LOCATIONS NOT RECEIVING RAIN. CREEKS...STREAMS AND RIVERS CAN BECOME
RAGING KILLER CURRENTS IN A MATTER OF MINUTES.
&&
LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
2882 9757 2915 9788 2934 9835 2959 9831
2969 9807 2985 9786 2978 9783 2967 9770
2963 9759 2968 9751 2924 9669
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 4:15 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 14, 4:15 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 415 AM CDT SUN JUN 14 2015 .SHORT TERM (TODAY THROUGH MONDAY)... MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING. HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX VAD WIND PROFILE. BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW. FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83 AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS RECEIVING LESS. && .LONG TERM (TUESDAY THROUGH SATURDAY)... POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK. GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY. THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR. OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND TRENDS WILL NEED TO MONITORED CLOSELY. THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 90 73 88 73 86 / 50 20 60 40 60 AUSTIN BERGSTROM INTL AIRPORT 89 72 87 72 86 / 50 20 60 40 60 NEW BRAUNFELS MUNI AIRPORT 89 73 89 73 88 / 50 20 60 40 60 BURNET MUNI AIRPORT 88 72 87 71 85 / 40 20 50 30 60 DEL RIO INTL AIRPORT 92 75 92 75 93 / 20 30 20 20 20 GEORGETOWN MUNI AIRPORT 88 73 87 72 85 / 50 20 60 40 60 HONDO MUNI AIRPORT 89 74 90 74 90 / 30 20 40 20 40 SAN MARCOS MUNI AIRPORT 88 72 88 73 86 / 50 20 60 40 60 LA GRANGE - FAYETTE REGIONAL 88 74 88 74 85 / 60 30 70 40 80 SAN ANTONIO INTL AIRPORT 89 74 89 75 88 / 50 20 50 30 50 STINSON MUNI AIRPORT 90 74 90 75 90 / 50 20 50 30 50 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...OAKS SYNOPTIC/GRIDS...ALLEN
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 429 AM CDT SUN JUN 14 2015 TXZ171>173-183>194-202>209-217>225-228-150930- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 429 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM STRENGTH WILL WANE BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON THIS SYSTEM BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY. ALLEN
In the hours before
Special weather statement, Jun 14, 12:20 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT SUN JUN 14 2015
TXZ184-185-202-140600-
EDWARDS TX-KINNEY TX-REAL TX-
1220 AM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL REAL...SOUTHWESTERN
EDWARDS AND KINNEY COUNTIES UNTIL 100 AM CDT...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF FLOUR
MILLS TO 6 MILES SOUTH OF STANDART...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...ALAMO VILLAGE...STANDART...VANCE...
AMANDA...ANACACHO...BARKSDALE...KICKAPOO CAVERN STATE PARK AND TURKEY
MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2998 10057 2995 9997 2962 10005 2962 10011
2939 10011 2912 10018 2917 10075
TIME...MOT...LOC 0520Z 268DEG 12KT 2995 10047 2926 10063Local storm report, Jun 14, 1:16 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 1 SW DEL RIO 29.37N 100.91W
06/14/2015 VAL VERDE TX LAW ENFORCEMENT
ROAD CLOSED AT INDUSTRIAL BLVD AND CIENEGAS RD
&&
EVENT NUMBER EWX1500634
MSLSpecial weather statement, Jun 14, 1:28 AM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
128 AM CDT SUN JUN 14 2015
TXZ184>187-202-203-217-218-140715-
ZAVALA TX-MAVERICK TX-EDWARDS TX-BANDERA TX-KINNEY TX-UVALDE TX-
REAL TX-KERR TX-
128 AM CDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR REAL...NORTHERN MAVERICK...
CENTRAL EDWARDS...NORTHERN ZAVALA...KINNEY...WESTERN BANDERA...UVALDE
AND NORTHWESTERN KERR COUNTIES UNTIL 215 AM CDT...
AT 128 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF TELEGRAPH
TO 7 MILES WEST OF DARLING...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
UVALDE...BRACKETTVILLE...ROCKSPRINGS...LEAKEY...SPOFFORD...
VANDERPOOL...LA PRYOR...BATESVILLE...HUNT...SABINAL...CAMP WOOD...
LAGUNA...KERR WILDLIFE MANAGEMENT AREA...DARLING...MONTELL...LOST
MAPLES STATE PARK...MOUNTAIN HOME...BLEWETT...ALAMO VILLAGE AND
CONCAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2896 10060 3029 10020 3029 9930 3019 9930
2894 9956
TIME...MOT...LOC 0628Z 269DEG 26KT 3027 10015 2903 10051Local storm report, Jun 14, 5:51 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HEAVY RAIN 4 NNE DRIPPING SPRINGS 30.24N 98.06W
06/14/2015 M1.36 INCH HAYS TX MESONET
RAIN IN THE PAST HOUR
&&
EVENT NUMBER EWX1500635
SBSLocal storm report, Jun 14, 5:54 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD 3 S SATTLER 29.81N 98.17W
06/14/2015 COMAL TX LAW ENFORCEMENT
WATER OVER THE ROADWAY
&&
EVENT NUMBER EWX1500636
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| Jun 13, 10:19 PM CDT | Flash Flood Warning | EWX | Val Verde | 116 min |
| Jun 13, 11:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Jun 13, 11:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 13, 11:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| Jun 13, 11:57 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jun 14, 12:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Jun 14, 12:50 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jun 14, 1:28 AM CDT | Special Weather Statement | EWX | Kerr, Kinney, Real, Uvalde | 47 min |
| Jun 14, 2:21 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jun 14, 3:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 3 hr |
| Jun 14, 4:07 AM CDT | Flash Flood Warning | EWX | Bandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 3 hr |
| Jun 14, 4:22 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jun 14, 4:51 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Travis | 3 hr |
| Jun 14, 5:20 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Jun 14, 5:39 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 4 hr |
| Jun 14, 6:34 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:44 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more | 15 hr |
| Jun 14, 6:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 23 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Gonzales | 54 hr |
| Jun 14, 9:28 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 10:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 10:18 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 14, 10:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 14, 11:41 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 14, 1:44 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Jun 14, 2:05 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more | 3 hr |
| Jun 14, 2:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Jun 14, 2:27 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| Jun 14, 2:40 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar | 2 hr |
| Jun 14, 2:43 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| Jun 14, 3:36 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 24 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar | 26 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| Jun 14, 4:07 PM CDT | Special Weather Statement | EWX | Travis | 23 min |
| Jun 14, 4:32 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 14, 5:01 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Jun 14, 5:41 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| Jun 14, 6:00 PM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| Jun 14, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 65 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.